# SDR R61A2021081800655

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 35,759 hours, 27,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT DISARM. REMOVED DEBRIS.
